# SDR P5CA9701437

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 65B3920528
- Condition: Damaged
- Location: Nr 16 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, FOUND DAMAGE TO NR 16 LEADING EDGE FLAP OUTER PANEL.  REPLACED OUTER PANEL PER BOEING M/M 27-81-01 OPERATIONAL AND RIG CHECK GOOD.
